×

zbMATH — the first resource for mathematics

Found 13 Documents (Results 1–3)

Fonseca, Carlos (ed.) et al., The Natália Bebiano anniversary volume. Special issue on the occasion of her 60th birthday. Coimbra: Universidade de Coimbra, Departamento de Matemática (ISBN 978-972-8564-48-3/pbk). Textos de Matemática 44, 93-106 (2013).
MSC:  11C20 11C08 15A18
BibTeX Cite
WorldCat.org
Gohberg, Israel et al., Convolution equations and singular integral operators. Selected papers of Israel Gohberg and Georg Heinig, Israel Gohberg and Nahum Krupnik. Transl from the Russian by Oleksiy Karlovych. Edited by Leonid Lerer, Vadim Olshevsky and Ilya M. Spitkovsky. Basel: Birkhäuser (ISBN 978-3-7643-8955-0/hbk). Operator Theory: Advances and Applications 206, 157-184 (2010).
MSC:  15A09 47B35
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Serial
Year of Publication
Classification